| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 2
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Earlier issues
Volume  Number 

previous article next article

Research articles

ScienceAsia (): 380-387 |doi: 10.2306/scienceasia1513-1874...380

New equalities and inequalities of K-g-frames in subspaces

Xiang-Chun Xiaoa,*, Guo-Rong Zhoua, Yu-Can Zhub

ABSTRACT:     In this paper, we present new types of equalities and inequalities for K-g-frames in Hilbert spaces. Our equalities and inequalities for K-g-frames are different from previous ones for g-frames or fusion frames, owing to the fact that the bounded linear operator K and a parameter λ are involved, and thus allowing several known results to be derivable from our results by proper choices of K and λ.

Download PDF

184 Downloads 1231 Views

a Department of Mathematics, Xiamen University of Technology, Xiamen 361024, China
b Department of Mathematics and Computer Science, Fuzhou University, Fuzhou 350116, China

* Corresponding author, E-mail: xxc570@163.com

Received 4 Sep 2018, Accepted 27 Aug 2019